UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Zeros of a class of transcendental equation with application to bifurcation of DDE Journal article
International Journal of Bifurcation and Chaos, 2016,Volume: 26,Issue: 4
Authors:  Kou,Kit Ian;  Lou,Yijun;  Xia,Yong Hui
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
characteristic equation  Hopf bifurcation  stability  
Zeros of a class of transcendental equation with application to bifurcation of DDE Journal article
International Journal of Bifurcation and Chaos, 2016,Volume: 26,Issue: 4
Authors:  Kou K.I.;  Lou Y.;  Xia Y.-H.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/13
Characteristic Equation  Hopf Bifurcation  Stability  
Chaos of general modified Lorenz systems Journal article
Liaoning Gongcheng Jishu Daxue Xuebao (Ziran Kexue Ban)/Journal of Liaoning Technical University (Natural Science Edition), 2009,Volume: 28,Issue: 1,Page: 158-160
Authors:  Liao F.;  Li A.;  Tang Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/11
Chaos  Equilibrium point  Hopf bifurcation  Lorenz system  
Generation of hyperchaos from the Chen-Lee system via sinusoidal perturbation Journal article
Chaos, Solitons and Fractals, 2008,Volume: 38,Issue: 3,Page: 826-839
Authors:  Lap Mou Tam;  Juhn Horng Chen;  Hsien Keng Chen;  Wai Meng Si Tou
Favorite |  | TC[WOS]:16 TC[Scopus]:22 | Submit date:2019/02/13